|facial wasting on Combivir
Apr 9, 2008
I have been on various combinations of ARV's in the last few years however for the last ten months i was on Combivir and viramune. I have developed facial and butt wasting as well as a potbelly. My doctor has now switched my meds to viramune and truvada, will this help to eliminate the wasting? What else can i do to change this situation? PLEASE HELP!
| Response from Dr. Pierone
Hello and thanks for posting. The change from Combivir to Truvada should help reverse the lipoatrophy and this may be the only action necessary. Studies have shown improved peripheral fat when this switch is made, especially if done early. An active treatment for the facial lipoatrophy would be injections with Sculptra and or Radiesse. Let us know how things go and best of luck!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Fever After Anal Sex Worried I Have HIV
- Groin Pain After Sex With Hooker Condom Broke Worried I Have HIV
- Groin Pain After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Itchy Rash After Giving Oral Sex Does It Mean I Have HIV
- Itchy Vagina After Kissing Stripper Sign Of HIV AIDS
- Oral Ulcers After Touching Vaginal Secretions Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.